Alert archive / Arkansas / Flash Flood Warnings in 2007
Flash Flood Warning 65, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jul 10, 2007, 1:11 PM CDT for Lonoke County, Prairie County, Arkansas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 10, 2007, 1:11 PM CDT (18:11 UTC)
- Expired
- Jul 10, 2007, 3:15 PM CDT
- In force
- 2 hr
- Issued by
- NWS Little Rock, AR
- Area
- Whole counties
Counties Lonoke County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 50 km from the middle of the area, began a volume at 18:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 1:45 PM CDT | FLASH FLOOD | Carlisle, AR | SOME STREET FLOODING WAS REPORTED IN TOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 6.2 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 358 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 618 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KLZK 101813
FFWLZK
ARC085-117-102015-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
111 PM CDT TUE JUL 10 2007
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS
CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS
* UNTIL 315 PM CDT
* AT 110 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS DEVELOPING AND MOVING OVER THE SAME AREAS OF THE
WARNED AREA. THE RADAR ESTIMATED 1 TO 2 INCHES OF RAIN FROM 3
MILES SOUTH OF LONOKE...TO CARLISLE...TO 3 MILES NORTHWEST OF
HAZEN. WITH ADDITIONAL HEAVY RAINFALL...FLASH FLOODING IS LIKELY
TO OCCUR.
&&
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 3450 9201 3455 9183 3478 9137 3499 9138
3480 9208 3464 9209 3463 9202
$$
46What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 12:38 PM CDT, 33 minutes earlier.
Area forecast discussion, Jul 10, 12:38 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1238 PM CDT TUE JUL 10 2007 .AVIATION... SEVERAL SYSTEMS WILL AFFECT THE AREA DURG THE TAF PD...BRINGING ROUNDS OF SHRA/TS TO THE REGN. CIGS AND VISBYS WL MOSTLY FLUCTUATE BETWN VFR AND MVFR...WTH LOCAL IFR CONDS IN AND ARND HEAVIER CELLS. AFT ARND 00-03Z TIME FRAME...CONDS WL SLOLY BEGIN IMPROVG IN THE N AS FNTL BNDRY MAKES ITS WAY INTO THE FCST AREA. BY MORN...CONDS WL IMPROV ELSEWHERE...AS LWR CLDS SCATTER OUT. TAFS ALREADY ISSUED. && .PREV DISCUSSION... /ISSUED 1015 AM CDT TUE JUL 10 2007/ UPDATE... WELL ABOVE NORMAL RAINFALL HAS OCCURRED IN MUCH OF CENTRAL/SOUTHERN ARKANSAS TO BEGIN JULY. MCS MOVING INTO WESTERN ARKANSAS AT PRESENT...WITH COLD FRONT APPROACHING FROM THE NORTH AND ADDITIONAL CONVECTION LIKELY. WITH PRECIPITABLE WATER VALUES AROUND 2 INCHES ACROSS MUCH OF THE REGION...LOCALLY HEAVY RAIN WILL OCCUR. WENT AHEAD AND POSTED FLASH FLOOD WATCH IN AREAS SOUTH OF CLARKSVILLE TO BRINKLEY THROUGH TONIGHT. (46) && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER- GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-YELL. && AVIATION...57
Hazardous weather outlook, Jul 10, 5:00 AM CDT, 8 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE JUL 10 2007 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-111000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE JUL 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT UNSETTLED WEATHER CONDITIONS WILL PREVAIL OVER THE NATURAL STATE ONCE AGAIN TODAY AND TONIGHT AS A SERIES OF UPPER LEVEL IMPULSES PASS ACROSS THE AREA. A COLD FRONT IS ALSO FORECAST TO MOVE INTO ARKANSAS FROM THE NORTHWEST BY TONIGHT...FURTHER ENHANCING THE CHANCES OF SHOWERS AND THUNDERSTORMS STATEWIDE. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO AFFECT MUCH OF ARKANSAS TODAY AND TONIGHT. NO ORGANIZED SEVERE WEATHER IS EXPECTED BUT ISOLATED STORMS MAY BRIEFLY BECOME STRONG WITH GUSTY WINDS AND POSSIBLY SMALL HAIL. ALSO...CONSIDERABLE DANGEROUS CLOUD TO GROUND LIGHTNING IS EXPECTED. IF THREATENING CLOUDS ARE SIGHTED APPROACHING YOUR LOCATION...TAKE SHELTER IMMEDIATELY BECAUSE OF THE DANGER FROM LIGHTNING. LOCALLY HEAVY RAIN WILL AGAIN BE POSSIBLE WHICH COULD CAUSE SOME FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE COLD FRONT WILL CONTINUE WORKING SOUTHWARD ACROSS ARKANSAS ON WEDNESDAY...EVENTUALLY STALLING OUT JUST SOUTH OF THE STATE BY WEDNESDAY NIGHT AND THURSDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE AHEAD OF THE FRONT...PRIMARILY ACROSS SOUTHERN ARKANSAS INTO WEDNESDAY NIGHT. ANOTHER COLD FRONT IS FORECAST TO AFFECT THE STATE FRIDAY AND FRIDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ALONG AND AHEAD OF THE FRONT. HIGH PRESSURE AND DRIER AIR WILL MOVE INTO THE MID SOUTH FOR THE REMAINDER OF THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 44
In the hours before
Local storm report, Jul 10, 8:51 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
851 AM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM FLASH FLOOD STUTTGART 34.49N 91.55W
07/10/2007 ARKANSAS AR LAW ENFORCEMENT
STREET FLOODING WAS REPORTED.
0840 AM FLASH FLOOD CLARENDON 34.70N 91.31W
07/10/2007 MONROE AR LAW ENFORCEMENT
WATER WAS REPORTED OVER HIGHWAY 86 AND 302.
0840 AM FLASH FLOOD ULM 34.58N 91.46W
07/10/2007 PRAIRIE AR POST OFFICE
WATER WAS OVER SEVERAL ROADS IN THE ULM AREA.
&&
57Local storm report, Jul 10, 11:54 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1154 AM CDT TUE JUL 10 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM FLASH FLOOD POYEN 34.32N 92.64W
07/09/2007 GRANT AR POST OFFICE
SEVERAL INCHES OF WATER WERE NOTED IN THE POST OFFICE.
RURAL ROADS IN THE AREA WERE UNDER WATER.
1100 AM FLASH FLOOD CONWAY 35.09N 92.45W
07/09/2007 FAULKNER AR EMERGENCY MNGR
A FEW ROADS IN THE DOWNTOWN AREA WERE CLOSED DUE TO HIGH
WATER. SEVERAL HOMES WERE IN DANGER OF FLOODING.
1100 AM FLASH FLOOD MAYFLOWER 34.97N 92.42W
07/09/2007 FAULKNER AR EMERGENCY MNGR
A FEW ROADS WERE CLOSED DUE TO HIGH WATER. SEVERAL HOMES
WERE IN DANGER OF FLOODING.
1100 AM FLASH FLOOD 1 N IVAN 33.91N 92.43W
07/09/2007 DALLAS AR EMERGENCY MNGR
HEAVY RAIN AND HIGH WATER CAUSED A POTHOLE TO FORM IN A
BRIDGE ALONG HIGHWAY 167.
0150 PM TSTM WND DMG 2 NW DANVILLE 35.07N 93.42W
07/09/2007 YELL AR EMERGENCY MNGR
NUMEROUS TREES AND POWER LINES WERE DOWNED...WITH SOME
ROOF DAMAGE TO BARNS AND CHICKEN HOUSES.
&&
46The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:54 AM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie | 3 hr |
| Jul 10, 9:53 AM CDT | Flash Flood Watch | LZK | Arkansas, Bradley, Calhoun, Clark, Cleveland, Conway and 17 more | 18 hr |
Nearby
Flash Flood Warnings in Arkansas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.